American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C14) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Nora C. Hopkins. Quadratic differential equations in the complex domain I. Trans. Amer. Math. Soc. 367 (2015) 6771-6782.
Abstract, references, and article information   
View Article: PDF

[2] Xiang Zhang. Liouvillian integrability of polynomial differential systems. Trans. Amer. Math. Soc. 368 (2016) 607-620.
Abstract, references, and article information   
View Article: PDF

[3] Jaume Llibre and Clàudia Valls. Algebraic invariant curves and first integrals for Riccati polynomial differential systems. Proc. Amer. Math. Soc. 142 (2014) 3533-3543.
Abstract, references, and article information   
View Article: PDF

[4] Jaume Llibre, Radu Saghin and Xiang Zhang. On the analytic integrability of the $5$--dimensional Lorenz system for the gravity--wave activity. Proc. Amer. Math. Soc. 142 (2014) 531-537.
Abstract, references, and article information   
View Article: PDF

[5] Jaume Llibre and Clàudia Valls. On the local analytic integrability at the singular point of a class of Liénard analytic differential systems. Proc. Amer. Math. Soc. 138 (2010) 253-261. MR 2550190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. J. Álvarez, A. Gasull and R. Prohens. Limit cycles for cubic systems with a symmetry of order 4 and without infinite critical points. Proc. Amer. Math. Soc. 136 (2008) 1035-1043. MR 2361879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roger Chalkley. Basic global relative invariants for nonlinear differential equations. Memoirs of the AMS 190 (2007) MR 2356350.
Book volume table of contents   

[8] Claudio A. Buzzi, Paulo Ricardo da Silva and Marco Antonio Teixeira. Singular perturbation problems for time-reversible systems. Proc. Amer. Math. Soc. 133 (2005) 3323-3331. MR 2161156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Larry Bates. A symmetry completeness criterion for second-order differential equations. Proc. Amer. Math. Soc. 132 (2004) 1785-1786. MR 2051142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Colin Christopher and Jaume Llibre. A family of quadratic polynomial differential systems with invariant algebraic curves of arbitrarily high degree without rational first integrals. Proc. Amer. Math. Soc. 130 (2002) 2025-2030. MR 1896037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stanislaus Maier-Paape and Reiner Lauterbach. Heteroclinic cycles for reaction diffusion systems by forced symmetry-breaking. Trans. Amer. Math. Soc. 352 (2000) 2937-2991. MR 1604002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia